# SDR HEEA123898

- Difficulty date: March 17, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N784P
- Make and model: Skrsky S76C
- Aircraft serial: 760634
- Aircraft time: 2,277 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: MS3476K106S
- Part serial: NA
- Condition: Warning Light
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 HYDRAULIC SERVO LIGHT ILLUMINATED AND FLICKERED INTERMITTENTLY.  FOUND WATER IN THE NR 1 HYDR PRESSURE SWITCH CONNECTOR PLUG.  REMOVED WATER AND SWAPPED NR 1 AND NR 2 HYD PRESSURE SWITCHES.
